# SDR SWIA202052674

- Difficulty date: August 6, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER HANDLE HAS CORROSION AROUND THE TWO ROLL PINS AT THE TOP OF THE HANDLE, MARKED.  C-CHECK RO 9/21/2020.  RECEIVED REF REO.  THE PASSENGER DOOR INNER HANDLE AROUND THE TWO ROLL PINS AT THE TOP OF THE HANDLE IS STRUCTURE ACCEPTABLE, REF REO.  THE BLEND CONFORMS TO STEP 1 OF THIS REO AND THE HOLE IS IN TOLERANCE, PER STEP 2.  THE NDT HAD BEEN ACCOMPLISHED AND I APPLIED THE FINISH, IAW STEP 4 OF REO REF REO.
